• Title of article

    Capacitary Estimates for the Scattering Phase

  • Author/Authors

    M. Demuth، نويسنده , , I. McGillivray، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 1999
  • Pages
    19
  • From page
    253
  • To page
    271
  • Abstract
    Let H[y 12 D acting in L2 Rn., nG3. Given a compact obstacle K, let HY be the operator obtained from H by imposing Dirichlet boundary conditions on K; here Y is the complement of K. Let uY l. be the scattering phase for the scattering system HY , H; J4, where J denotes restriction to Y. We show that the variation inuY l. modulo integer multiples of pr2. as K varies may be estimated in terms of the capacity of the symmetric difference of the obstacles. Suppose that K has smooth boundary. Let H [Hqb 1 b )0.andu l.be the scattering b K b phase for the scattering system H , H4. We show furthermore that u l.con- b b verges touY l. again modulo integer multiples of pr2. roughly at the rate by1r2 as bª`.
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    1999
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    932870